# SDR 99ZZZX761

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N248F
- Make and model: Amtr MINI500
- Aircraft serial: 402B
- System (JASC): 6220 · Main Rotor Head
- Part: Bolt
- Condition: Loose
- Location: Rotorhead
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ROTORHEAD TOLERANCES ARE SO LOOSE THAT IT IS IMPOSSIBLE TO CORRECTLY DETERMINE THE CONING ANGLE.  THE BOLTS HOLDING THE GRIPS IN PLACE ALLOW THE HEADS CONE ANGLE TO VARY PLUS OR MINUS 1 DEGREE.  TWO DEGREES IS NORMAL, SO THIS IS A 50 PERCENT ERROR.  SUBMITTER STATED TO GROUND ALL SHIPS UNTIL THIS PROBLEM IS CORRECTED.
